# SDR AWXA0002005

- Difficulty date: July 21, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Cracked
- Location: Sta 525 Str 24l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

d: Stringer 24L at STA 525C: Removed damaged area on stringer, Fabricated and installed repair per SRM 53-00-03 fig 201
